# SDR CA970807052

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Panel
- Part number: 21197645
- Condition: Failed
- Location: Cabin Pressure
- Part time: 4,427 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO PRESSURIZE CABIN IN EITHER AUTO OR MANUAL MODE. QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT. CABIN PRESSURE CONTROL PANEL AND CABIN PRESSURE ACQUISITION MODULE CHANGED.
